# SDR SWAA2025081904973

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 27,383 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOP LT & RT ROWS 3-14  INOPERATIVE.   FOUND TWO BATTERY PACKS TO BE AT FAULT.  REMOVED, REPLACED, AND OP CHECKED NEW M2335 AND M1676 BATTERY PACKS IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.
